# SDR ASAA2014010712354

- Difficulty date: January 7, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 45,884 hours, 20,367 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SURFACE HAS A CRACK.  ACFT GROUNDED.  PERFORMED HFEC INSPECTION ON RT HORIZONTAL STABILIZER LWR SURFACE WHERE MARKED IAW NDT MANUAL PART 6, 51-00-00, PROCEDURE 23.  CRACK INDICATED AT APPROX 2 LONGERON STABILIZER LWR SKIN CRACKED.  REPAIRED IAW SRM 55-10-01-2R-11, REPAIR 11.
